# SDR DL76S080149

- Difficulty date: January 1, 2008
- Submitted: February 4, 2008
- Operation: Air carrier
- Aircraft: N137DL
- Make and model: Boeing 767332
- Aircraft serial: 25306
- Aircraft time: 51,391 hours, 23,511 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INOP AT SEAT 14F AND 10F.  REPAIRED WIRES, OPS CK OK.
